MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45552-VPSC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "catheter rupture".There was no patient harm or injury.No medical intervention required.The patient's current condition is unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The images show a catheter body with a hole observed with biological material observed inside the hole.The complaint of a ruptured catheter body was able to be confirmed by the photo.The image shows a used catheter with a rupture consistent with over-pressure of the catheter body.The catheter body is also damaged/deformed proximally adjacent to the rupture.The rupture is observed to be between the 30 and 35 markings on the catheter body.A complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM TCG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23597216
Report Number9680794-2025-00956
Device Sequence Number18475910
Product Code LJS
UDI-Device Identifier10801902208634
UDI-Public(01)10801902208634(11)250701(17)261221(10)33F25D0626(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDLX-45552-VPSC
Device Lot Number33F25D0626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown